# SDR TWRA0009

- Difficulty date: January 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: VC5657
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY LIGHTS ON LEFT SIDE OF AIRCRAFT NR 3, NR 4 INOPERATIVE.  REPLACED BATTERY PACK AND PERFORMED OPERATIONAL CHECK OK PER MM 33-51-00.  (M)
